# SDR CALA2023031300709

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 654A00041073
- Condition: Corroded
- Location: Door 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SURROUND STRUCTURE SILL ANGEL WITH CORROSION ON L1 (REF. AAR NR 99959066).
